# SDR 2007UALA02456

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,345 hours, 10,513 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Contaminated
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OFF WING ESCAPE SLIDE INFLATION HOSE FROM INFLATION CYLINDER IS CONTAMINATED HYDRAULIC FLUID, AREA OF CONTAMINATION IS ADJACENT TO THE HYD SYSTEM SERVICING SELECTOR.  PRESSURIZED HYD SYSTEMS AND NO LEAKS DETECTED.  PIPE IS SPONGY AND WALLS HAVE COLLAPSED FROM LONG TERM CONTAMINATION BY HYD FLUID.   REPLACED PIPE ASSY.  SLIDE AND AIRCRAFT OK FOR SERVICE.
